Previous |  Up |  Next


evolution inequalities of a modified Navier-Stokes type; evolution problem
The present part of the paper continues the study of the abstract evolution inequality from the first part. Theorem 1 states the existence and uniqueness of a weak solution to the evolution inequality under consideration. The proof is based on the method of approximation of the weak solution by a sequence of strong solutions. Theorem 2 yields two regularity results for the strong solution.
[1] Brézis H.: Problèmes unilatéraux. J. Math. Pures Appl., 51 (1972), 1-168. MR 0428137
[2] Brézis H.: Opérateurs maximaux monotones et semigroupes de contractions dans les espaces de Hilbert. Math. Studies 5, North Holland, 1973.
[3] Gröger K.: Regularitätsaussagen für Evolutionsgleichungen mit stark monotonen Operatoren. Math. Nachr. 67 (1975), 21-34. DOI 10.1002/mana.19750670104 | MR 0513163
[4] Müller M., Naumann J.: On evolution inequalities of a modified Navier-Stokes type, I. Apl. Mat. 23 (1978), 174-184. MR 0482433
Partner of
EuDML logo